Allison - posted on 02/06/2010 ( 1 mom has responded )
my 9 year old daughter was taking concerta for a year. she was on the highest dose available. it was working great. she had minor sleep problems, but i found that melatonin helped those. but she lost 7 pounds over the course of a year. that put her at about 50-51 lbs. at 4 ft tall. so her doc took her off cold turkey (ex husbands idea, not mine) she started straterra. the low dose of straterra combined with the aparent withdrawl symptoms from the conterta cold turkey, made her a crazy mess for about 2 weeks. she has gotten over the withdrawls, but the straterra does not work. she has emotional outbursts, temper tantrums the likes of which she hasnt has since she was 5 or 6. she is starting to allieanate friends, and have problems again in school.
i heard that intuniv is a good medication that is a non stimulant? has anyone had any success with this.
we can not put her back on stimulant meds until she has gained a few more pounds. and since she is already a picky eater this make take a while.
any help or suggestion about meds is greaty appreciated.